mental-health-icon

Anxiety attacks

My anxiety attacks have suddenly become more prominent ; occurring at least once in 4-5 days. I have not switched to any new medication and have been taking 20mg of nexito once a day and Lonazep 0.5mg as SOS. I have started sleeping too much and my disconnected myself from friends and family as I don't want to take the effort of going out anymore. I also have crying spells and feel lethargic and light headed throughout the day. Why is this happening?
views-icons 74 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Anxiety attacks

doctor profile image
Dr. Vikas Khanna Delhi | Hypnotherapist
Answered
Drugs will drug you, the brain is lulled that way. So some weird symptoms may accompany Anxiety attacks are just symptomatic of years of your repetitive insecure fearful thought pattern. The body just wants to push it out. So have patience....let it GO. But do introspect why and how the result for each is hanging like a sword. t.c
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Vidhi Shah Prabhu Bangalore | Clinical Psychologist
Answered
Hi, based on your history of medications I'm assuming you have visited a psychiatrist before. For how long have you been experiencing anxiety and have been on these drugs? Have you taken any counseling sessions in the mean while as well? Anxiety occurs when there is an underlying issues which you haven't been able to recognize and address. This can be done only through counseling and if continue to avoid it, the attack will only increase and worsen. Please get an appointment immediately with a psychologist/counselor so that your anxiety can reduce.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO